# SDR ASAA2021021134092

- Difficulty date: February 11, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 51,385 hours, 15,347 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PGKV
- Condition: Inoperative
- Location: Nr 1 Hf System
- Part time: 32,331 hours, 9,386 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH RADIO TUNING PANELS DISPLAY "FAIL" WHEN HF1 IS SELECTED. GROUNDED - YES. R&R NO 1 HF TRANSCEIVER PER B737-800 AMM 23-11-21-000-801 & AMM 23-11-21-400-801 ALL OPS CHECK & BITES TESTS PASSED.
